MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a rotator cuff suture surgery the tip of the implant broke off while the surgeon inserted it.According to the surgeon there was no harm for patient, operator or third party reported.The surgery was finished successfully with the same device anyway.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation confirms the anchor has broken off the device.No other damaged was observed.The anchor was not returned for evaluation.Device functioning was not performed due to the damaged of the device.The cause of this event is undetermined; however, the most likely causes are improper bone prep, misaligned insertion, prying and/or leveraging the device.

Brand Name
SUTR ANCH,CRKSCRW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13526388
Report Number1220246-2022-04447
Device Sequence Number4524243
Product Code HWC
UDI-Device Identifier00888867022652
UDI-Public00888867022652
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberSUTR ANCH,CRKSCRW
Device Catalogue NumberAR-1915SF
Device Lot Number12943197
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date02/14/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown